# SDR RAIA201405140001

- Difficulty date: May 14, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500842
- Aircraft time: 24,302 hours, 22,554 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Thermostat
- Condition: Malfunctioned
- Location: Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BLEED NR 2 OVERTEMP ILLUMINATED DURING CLIMB OUT WITH BLEED 1 LEAK ON EICAS, ACFT RETURNED TO BLOCK.  MAINTENANCE INSPECTED, OPS CHECK BLEED LEAK AND OPS CHECK GOOD AND REPLACED THE NR 2 BLEED THERMOSTAT, OPS CHECKED GOOD.
